# SDR SWAA030752

- Difficulty date: April 6, 2003
- Submitted: April 8, 2003
- Operation: Air carrier
- Aircraft: N619SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28035
- Aircraft time: 25,570 hours, 22,116 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Structure
- Part number: 654645522C
- Part serial: B537
- Condition: Delaminated
- Location: Rh Aileron Tab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND RT AILERON TAB DELAMINATED.  REMOVED AND REPLACED RT AILERON TAB PER MM.
